MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SILICONE FABRIC ADH BNDG 3/4X3

Medline Industries, LP MEDLINE; SILICONE FABRIC ADH BNDG 3/4X3
Catalog Number NON75100Z
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the bandages in the last box i brought stuck to my skin like they were regular bandages and definitely were not ouchless.".
 
Additional Manufacturer Narrative
The customer reported they have used curad¿s ouchless silicone bandages for years due to thin skin, but the bandages in the last box stuck to their skin like regular bandages and were not ouchless.No photo or physical samples of the complaint issue were received, limiting the ability to investigate the issue thoroughly; biocompatibility testing has been performed on all bandages, adhesive levels are monitored throughout the manufacturing process, every lot is tested for adhesive strength and weight, and trending over the past two years determined there were no other complaints with this product regarding the adhesive being too strong.Based on the results of the investigation, medline was unable to confirm the reported issue or that the product failed to meet specifications.The cause was documented as an unconfirmed defect, sample required to determine cause, and there was no need for further action at that time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SILICONE FABRIC ADH BNDG 3/4X3
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50853740
Report Number1417592-2026-47382
Device Sequence Number10053621
Product Code NAC
UDI-Device Identifier10888277677753
UDI-Public10888277677753
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON75100Z
Device Lot Number10323110002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown